# SDR SIMA952911

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Part number: ST3367009
- Condition: Failed
- Location: Nr 5 Fuel Nozzle
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FWA - FLT NR 4003 - EN ROUTE TO CMH, LEFT ENGINE TORQUE DROPPED 30 PERCENT THEN BEGAN TO DECLINE STEADILY.  CREW ELECTED TO DIVERT TO FWA AND PROCEEDED WITH IN FLIGHT SHUTDOWN PROCEDURES WHEN TORQUE REACHED 30 PERCENT.  UNEVENTFUL LANDING WAS MADE IN FWA.  MAINTENANCE INSPECTED AND FOUND FUEL LEAK AT NR 5 NOZZLE ON THE LEFT ENGINE.  NOZZLE TRANSFER TUBE O-RINGS WERE REPLACED AND SATISFACTORY LEAK CHECK ACCOMPLISHED.  AIRCRAFT WAS THEN FERRIED TO ORD WHERE ALL LEFT ENGINE FUEL NOZZLES WERE REMOVED AND RI-INSTALLED WITH NEW O-RINGS AS A PRECAUTIONARY PROCEDURE.  LEAK CHECKS PERFORMED AND AIRCRAFT RELEASED FOR SERVICE.  (M)
